# SDR 96ZZZX5544

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10138001313
- Condition: Malfunction
- Location: Lt Eng Flow Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS WARM AIR INFLOW TO CABIN AT FLOOR VENTS AND AT EYEBALL VENTS AT GLARESHIELD.  SHUTTING OFF LEFT SOURCE OF BLEED AIR, AIR FLOW RETURNS TO NORMAL TEMPERATURE.  RIGHT SIDE TURNED OFF, AIR TEMP BECOMES EXCESSIVELY WARM.  CHANGED PNEUMOSTAT, AIR-TO-AIR COOLER, ETC.  CHECKED ENTIRE BLEED AIR SYSTEM, COULD NOT LOCATE DEFECT.  DECIDED TO CHANGE LT FLOW CONTROL VALVE FOR TROUBLESHOOTING PURPOSES.  PROBLEM WENT AWAY.  ALSO NOTED LT ENGINE PARAMETERS MATCHED RT ENGINE MORE CLOSELY AFTER FLOW CONTROL VALVE WAS CHANGED.  VALVE IN QUESTION WAS OPERATING NORMALLY EXCEPT FOR TEMP OF AIR GOING INTO CABIN.
